Research Repository

Some Ostrowski type inequalities via Cauchy's mean value theorem

Dragomir, Sever S (2005) Some Ostrowski type inequalities via Cauchy's mean value theorem. New Zealand Journal of Mathematics, 34 (1). pp. 31-42. ISSN 1171-6096

Full text for this resource is not available from the Research Repository.

Abstract

Some Ostrowski type inequalities via Cauchy’s mean value theorem and applications for certain particular instances of functions are given.

Item Type: Article
Uncontrolled Keywords: ResPubID9363. Ostrowski’s inequality, Cauchy’s mean value theorem
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 18 Apr 2012 01:47
Last Modified: 18 Apr 2012 01:47
URI: http://vuir.vu.edu.au/id/eprint/2741
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar